On semidiurnal pressure waye over the tropical ocean
Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 583-585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_3_a19,
author = {R. V. Abramov},
title = {On semidiurnal pressure waye over the tropical ocean},
journal = {Doklady Akademii Nauk},
pages = {583--585},
year = {1972},
volume = {207},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a19/}
}
R. V. Abramov. On semidiurnal pressure waye over the tropical ocean. Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 583-585. http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a19/